# SDR SWAA2022081239498

- Difficulty date: August 7, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 58,517 hours, 34,728 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-1 MID CABIN FLOOR PANEL 232RF HAS PULLED FIBERS ON UPPER SURFACE. / [01] EVALUATED AND FOUND DAMAGE TO UPPER SURFACE TO BE REPAIRABLE IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 201 REPAIR 1 CLEANED AND PREPPED UPPER SURFACE IAW SRM 53-00-50-2R-1 STEPS 3A;C;E;F;[02] VERIFIED REPAIR MATERIALS AS GLASS--A24484; RESIN--A137343 IAW SRM 53-00-50-2R-1 TABLE 201  NEED OK TO BOND;[03] VERIFIED STEPS 1-2 AND OK TO BOND;[04] BONDED REPAIR; TAP TEST GOOD IAW SRM 53-00-50-2R-1 STEPS 3K;L;M;N TOOLING-- AAR30347 DUE 4-30-23;[05] REPAIRED DAMAGE TO UPPER SURFACE IAW SRM 53-00-50-2R-0 REPAIR GENERAL AND SRM 53-00-50-2R-1 REPAIR 1. TAP TEST GOOD;[06] VERIFIED STEPS 4-5
